# SDR 04FDEA00116

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT HOLE FOUND CORRODED AT SPOT FACES.  RT OUTBD FLAP INBD HINGE (FLAP SIDE) OUTBD PIVOT HOLE SPOT FACES CORROSION REMOVED AND REPAIRED AS PER EA 1-5750-74280,  WINGS - LEFT AND RIGHT OUTBOARD FLAP INBOARD HINGE BRACKET BORE CORRODED.
